MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 36IN 2-0 S/A CT; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 36IN 2-0 S/A CT; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCP357H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient underwent an unknown surgery on (b)(6) 2021 and the suture was used.The suture broke when sewing.Another like suture was used to complete the procedure.There were no patient consequences reported.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot and no non-conformances related to the reported complaint condition were identified.Summary: three pictures were received for evaluation.After visual inspection of three pictures a foil packet, an empty labeled winding former, a detached from the suture of product code vcp357 could be observed.The suture appears to be broken near of the swage area of the needle.As part of our quality process, manufacturing records for this batch serial number were reviewed and manufacturing standards were met prior to the release of this batch.No conclusion could be reached on the cause of the reported complaint, as the sample was not returned for analysis.Trade name - irgacare®, active ingredient(s) ¿ triclosan, dosage form ¿ suture/solid/parenteral, strength = 275 ug/m.

Brand Name
VCL+ VIO 36IN 2-0 S/A CT
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN ANGELO
3348 pulliam st
san angelo TX 76905
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key12869304
Report Number2210968-2021-12057
Device Sequence Number5942377
Product Code GAM
UDI-Device Identifier10705031052697
UDI-Public10705031052697
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K132580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberVCP357H
Device Catalogue NumberVCP357H
Device Lot NumberRA2ADH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2021
Initial Report FDA Received Date11/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown